Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 12, NWS Gray, ME

May 26, 20216 counties in New Hampshire; York County, Maine

NWS Gray, ME issued this severe thunderstorm warning at May 26, 2021, 6:59 PM EDT for 6 counties in New Hampshire; York County, Maine. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2021, 6:59 PM EDT (22:59 UTC)
Expired
May 26, 2021, 8:00 PM EDT
In force
61 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties York County, ME, Belknap County, NH, Carroll County, NH, Hillsborough County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 83 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 7:10 PM EDTTSTM WND DMG2 Wnw Waterboro, MEWEST ROAD CLOSED DUE TO TREES ON ROADWAY.
May 26, 7:10 PM EDTTSTM WND DMG2 W Waterboro, ME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 3:56 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 11.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

514 
WUUS51 KGYX 262259
SVRGYX
MEC031-NHC001-003-011-013-015-017-270000-
/O.NEW.KGYX.SV.W.0012.210526T2259Z-210527T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
659 PM EDT Wed May 26 2021

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  York County in southwestern Maine...
  Rockingham County in southern New Hampshire...
  Strafford County in central New Hampshire...
  Southeastern Hillsborough County in southern New Hampshire...
  Southeastern Belknap County in central New Hampshire...
  Southeastern Merrimack County in central New Hampshire...
  Southeastern Carroll County in northern New Hampshire...

* Until 800 PM EDT.

* At 658 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles northeast of Farmington to 6 miles 
  northwest of Raymond to near Nashua, moving east at 45 mph. This 
  storm has a history of producing wind damage.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Manchester, Nashua, Derry, Rochester, Biddeford, Portsmouth,
  Hampton, Durham, Exeter, Kittery, Alfred, Sanford, Salem,
  Northwood, Merrimack, Dover, Saco, Hooksett, Somersworth and
  Kennebunk.

This includes the following highways...
 Interstate 293 near mile marker 1.
 Interstate 93 between mile markers 0 and 21.
 Interstate 95 between mile markers 1 and 39.
 Interstate 95 in New Hampshire between mile markers 0 and 16.

This also includes...
  Hampton Beach, York Beach, Ogunquit Beach, Wells Beach, and
Fortunes Rock Beach.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4271 7155 4356 7116 4360 7047 4353 7031
      4356 7020 4361 7021 4362 7006 4358 7016
      4351 7020 4349 7033 4342 7030 4333 7039
      4329 7052 4315 7055 4285 7078 4289 7092
      4281 7107 4281 7116 4274 7118 4270 7129
TIME...MOT...LOC 2258Z 276DEG 51KT 4350 7098 4312 7124 4268 7144 

HAIL...<.75IN
WIND...60MPH
 
$$

Clair
3 follow-up statements
716 
WWUS51 KGYX 262324
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
724 PM EDT Wed May 26 2021

NHC001-003-013-262333-
/O.CAN.KGYX.SV.W.0012.000000T0000Z-210527T0000Z/
Belknap NH-Merrimack NH-Carroll NH-
724 PM EDT Wed May 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELKNAP...
SOUTHEASTERN MERRIMACK AND SOUTHEASTERN CARROLL COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southwestern Maine...and southern and central New Hampshire.

LAT...LON 4357 7090 4360 7047 4353 7031 4356 7020
      4361 7021 4362 7006 4358 7016 4351 7020
      4349 7033 4342 7030 4333 7039 4329 7052
      4315 7055 4285 7078 4289 7092 4286 7103
      4281 7107 4280 7117 4274 7118 4270 7130
TIME...MOT...LOC 2323Z 276DEG 51KT 4346 7054 4309 7080 4265 7101 

$$

MEC031-NHC011-015-017-270000-
/O.CON.KGYX.SV.W.0012.000000T0000Z-210527T0000Z/
York ME-Rockingham NH-Strafford NH-Hillsborough NH-
724 PM EDT Wed May 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR YORK...CENTRAL ROCKINGHAM...SOUTHEASTERN STRAFFORD AND
SOUTHEASTERN HILLSBOROUGH COUNTIES...

At 723 PM EDT, severe thunderstorms were located along a line
extending from near Biddeford to Newington to 13 miles southeast of 
Salem, moving east at 45 mph. These storms have a history of 
producing wind damage.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Derry, Rochester, Biddeford, Portsmouth, Hampton, Durham, Exeter,
Kittery, Alfred, Sanford, Salem, Dover, Saco, Somersworth, Kennebunk,
Barrington, Buxton, Berwick, Epping and Lebanon.

This also includes...
  Hampton Beach, York Beach, Ogunquit Beach, Wells Beach, and
Fortunes Rock Beach.
 
This includes the following highways...
 Interstate 93 between mile markers 0 and 4.
 Interstate 95 between mile markers 1 and 39.
 Interstate 95 in New Hampshire between mile markers 0 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4357 7090 4360 7047 4353 7031 4356 7020
      4361 7021 4362 7006 4358 7016 4351 7020
      4349 7033 4342 7030 4333 7039 4329 7052
      4315 7055 4285 7078 4289 7092 4286 7103
      4281 7107 4280 7117 4274 7118 4270 7130
TIME...MOT...LOC 2323Z 276DEG 51KT 4346 7054 4309 7080 4265 7101 

HAIL...<.75IN
WIND...60MPH
 
$$

Clair
818 
WWUS51 KGYX 262341
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
741 PM EDT Wed May 26 2021

NHC011-262350-
/O.CAN.KGYX.SV.W.0012.000000T0000Z-210527T0000Z/
Hillsborough NH-
741 PM EDT Wed May 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HILLSBOROUGH
COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southwestern Maine...and southern and central New Hampshire.

LAT...LON 4303 7095 4358 7045 4353 7031 4356 7020
      4361 7021 4362 7006 4358 7016 4351 7020
      4349 7033 4342 7030 4333 7039 4329 7052
      4315 7055 4298 7071 4285 7078 4289 7092
      4285 7105
TIME...MOT...LOC 2340Z 276DEG 51KT 4344 7023 4307 7049 4263 7070 

$$

MEC031-NHC015-017-270000-
/O.CON.KGYX.SV.W.0012.000000T0000Z-210527T0000Z/
York ME-Rockingham NH-Strafford NH-
741 PM EDT Wed May 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN YORK...SOUTHEASTERN ROCKINGHAM AND SOUTHEASTERN
STRAFFORD COUNTIES...

At 740 PM EDT, severe thunderstorms were located along a line
extending from 8 miles south of Cape Elizabeth to 9 miles southeast
of York to 18 miles south of Hampton, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Biddeford, Portsmouth, Hampton, Durham, Exeter, Kittery, Dover, Saco,
Kennebunk, Greenland, Kennebunkport, York, Newington, Seabrook, Rye,
Old Orchard Beach, Stratham, Wells, Newmarket and South Berwick.

This also includes...
  Hampton Beach, York Beach, Ogunquit Beach, Wells Beach, and
Fortunes Rock Beach.
 
This includes the following highways...
 Interstate 95 between mile markers 1 and 39.
 Interstate 95 in New Hampshire between mile markers 0 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4303 7095 4358 7045 4353 7031 4356 7020
      4361 7021 4362 7006 4358 7016 4351 7020
      4349 7033 4342 7030 4333 7039 4329 7052
      4315 7055 4298 7071 4285 7078 4289 7092
      4285 7105
TIME...MOT...LOC 2340Z 276DEG 51KT 4344 7023 4307 7049 4263 7070 

HAIL...<.75IN
WIND...60MPH
 
$$

Clair
299 
WWUS51 KGYX 262352
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
752 PM EDT Wed May 26 2021

MEC031-NHC015-017-270001-
/O.EXP.KGYX.SV.W.0012.000000T0000Z-210527T0000Z/
York ME-Rockingham NH-Strafford NH-
752 PM EDT Wed May 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK...
SOUTHEASTERN ROCKINGHAM AND SOUTHEASTERN STRAFFORD COUNTIES WILL
EXPIRE AT 800 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southwestern Maine...and southern and central New Hampshire.

LAT...LON 4303 7095 4358 7045 4353 7031 4356 7020
      4361 7021 4362 7006 4358 7016 4351 7020
      4349 7033 4342 7030 4333 7039 4329 7052
      4315 7055 4298 7071 4285 7078 4289 7092
      4285 7105
TIME...MOT...LOC 2351Z 276DEG 51KT 4343 7007 4306 7033 4262 7055 

$$

Clair

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:58 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, May 26, 4:58 PM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Gray ME
458 PM EDT Wed May 26 2021

.SYNOPSIS...
A cold front will cross the region this evening. This front
will bring a threat of severe thunderstorms through the early
evening hours. High pressure will build north of the region
Thursday and Friday, as low pressure passes through the mid-
Atlantic states to our south. This low will bring a chance of
showers to southern areas, mainly Friday afternoon and evening.
Low pressure may affect the region around Monday with some rainy
weather.

&&

.NEAR TERM /THROUGH TONIGHT/...
5PM UPDATE...
Made some adjustments to temperatures and precipitation chances
based on latest observations and radar trends. Generally we are
expecting a line of storms tracking across the area over the
next few hours. This will be our primary window for severe
weather including damaging wind gusts.

ORIGINAL DISCUSSION...
Impacts: Showers and thunderstorms, some of which will be
severe, are expected to affect the region from now through the
late evening. Damaging winds are the primary threat, but an
isolated tornado and hail cannot be ruled out.

Still rather quiet across the CWA at the moment with only some
showers moving across northern areas. A line of showers and
thunderstorms currently stretches from upstate NY into eastern
PA with the southern half of the line being the most active.

Overall, not a whole lot of change in forecast thinking from
this morning. The line of showers and thunderstorms will
continue to push east through this evening with some individual
cells possibly developing ahead of it. Stronger storms within
the line will be capable of producing damaging winds as they
move across the CWA. In fact, based on recent mesoanalysis,
there may be more downdraft CAPE than regular CAPE in many
areas right now and this may be the case going forward too with
steep low-level lapse rates.

The changes to forecast thinking are mostly subtle, primarily
influenced from recent mesoanalysis and the 18Z ALY sounding.
Small hail remains a threat, but with poor mid-level lapse rates
and a freezing level well above 10000 ft from the ALY sounding,
likely not a high chance for any hail. Dew points have been
dropping since this morning with most of our automated sites in
the upper 50s to lower 60s...and the 18Z ALY sounding had LCLs
well above 1500 meters. While there is still a nonzero chance
for an isolated tornado, the threat is much lower than this
morning.

In coordination with SPC, a Severe Thunderstorm Watch has been
issued for all of NH and the westernmost ME counties, including
Cumberland County, that is in effect through 11pm EDT.

Once the showers and thunderstorms exit the region late this
evening, cooler and drier air will begin to filter into the
region behind a cold front. Lows will range from the lower 50s
to mid 60s.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
Impacts: Minimal. Possible fire weather concerns on Thursday.
Possible frost concerns for northern areas Thursday night.

High pressure begins to build into the region on Thursday with
cooler and drier air continuing to filter into the region. Sunny
skies are expected as highs range from the upper 50s in the
mountains to the upper 70s in southern areas. Breezy northwest
winds may ultimately produce elevated fire conditions for
portions of the region Thursday afternoon.

High pressure continues to build into the region Thursday night,
though clouds will be on the increase. Lows will be quite cool,
ranging from the mid 30s north to the upper 40s. Will see how
much cloud cover is present, but will need to monitor for
possible frost for northern areas Thursday night with light
winds expected.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
The main headline in the extended portion of the forecast will
be much cooler temperatures than we are seeing today, and in
some instances, possibly well below normal.

The models are in reasonable agreement that low pressure will
move off the Mid Atlantic Coast Friday into Friday night. Enough
forcing for ascent and moisture advection looks to be in place
north of the low for some rain across southern zones, mainly
southern NH, centered around Friday afternoon and Friday night.
Otherwise, the air mass in place over northern New England will
be quite dry. If clouds stay away from the mountain zones Friday
night, there could be a frost.

The main period of uncertainty in this extended is what will
the sensible weather be on Memorial Day. There are several
solutions on the table including a low probability of a soaking
rain as per the 00z ECMWF. There are some ensemble members that
support this solution but it's an outlier. Will go with chance
PoPs since in most cases there's an upper level low around.
Otherwise, temperatures will remain near to below normal, with
the potential for well below normal if a more rainier pattern
looks to take place early in the week.

Dry weather looks to be the case Tue-Wed.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Short Term...Showers and thunderstorms will move through the
region late this afternoon and this evening, clearing the region
late this evening. Northwest winds arrive behind a cold front
early tomorrow morning and continue through the day on Thursday.
Light winds and VFR conditions expected Thursday night.

Long Term...Possible MVFR conditions Friday afternoon and night
across southernmost NH in showers but right now prevailing VFR
looks to be a better bet. Otherwise, VFR Thursday night and also
Saturday, Sunday.

&&

.MARINE...
Short Term...SCA remains in effect through early Thursday
morning, but winds and seas should remain below SCA criteria
through the remainder of the period. Showers and possibly a
thunderstorm expected over the waters this evening and early
tonight with a shift to northwest winds on Thursday.

Long Term...SCA conditions, mainly for seas, will be possible
Sunday through Monday night in association with a long fetch of
northeast winds.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ150>154.

&&

NEAR TERM...Watson
SHORT TERM...Watson
LONG TERM...Ekster
Hazardous weather outlook, May 26, 4:07 PM EDT, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
407 PM EDT Wed May 26 2021

MEZ007-012-018-019-023-024-033-NHZ001>015-272015-
Northern Oxford-Southern Oxford-Interior York-
Central Interior Cumberland-Coastal York-Coastal Cumberland-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll-
Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough-
Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
407 PM EDT Wed May 26 2021

...SEVERE THUNDERSTORM WATCH 208 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Maine, southwest Maine,
western Maine, New Hampshire, central New Hampshire, northern New
Hampshire and southern New Hampshire.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

MEZ008-009-013-014-020>022-025>028-272015-
Northern Franklin-Central Somerset-Southern Franklin-
Southern Somerset-Androscoggin-Kennebec-Interior Waldo-Sagadahoc-
Lincoln-Knox-Coastal Waldo-
407 PM EDT Wed May 26 2021

This Hazardous Weather Outlook is for south central Maine,
southwest Maine, west central Maine and western Maine.

.DAY ONE...Tonight.

A few thunderstorms are possible through this evening. Although
widespread severe weather is not expected, a few storms could
producing damaging winds and large hail. An isolated tornado is
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ANZ150>154-272015-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
407 PM EDT Wed May 26 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Thunderstorms will approach the coast this evening. Some storms could
produce damaging winds and large hail especially near the coast.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, May 26, 5:57 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
557 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND DMG     3 SW CORNISH            43.46N 72.37W
05/26/2021                   SULLIVAN           NH   UTILITY COMPANY

            SEVERAL TREES DOWN.

&&
Local storm report, May 26, 6:25 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
625 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND GST     3 ENE GILFORD           43.56N 71.35W
05/26/2021  M60 MPH          BELKNAP            NH   PUBLIC

            MEASURED BY A PERSONAL WEATHER STATION.

&&

TUBBS
Local storm report, May 26, 6:42 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
642 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     2 NW JAFFREY            42.83N 72.05W
05/26/2021                   CHESHIRE           NH   PUBLIC

            TREES AND WIRES DOWN ON BRYANT AND PROCTOR
            RD IN JAFFREY. TIME ESTIMATED BASED ON
            RADAR.

&&

TUBBS
Local storm report, May 26, 6:50 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
650 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     2 SSE HANCOCK           42.94N 71.97W
05/26/2021                   HILLSBOROUGH       NH   PUBLIC

            LARGE TREE DOWN BLOCKING TANNERY HILL RD AND
            MIDDLE HANCOCK RD. TIME ESTIMATED BASED ON
            RADAR.

&&

TUBBS
Local storm report, May 26, 6:54 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
654 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     3 NE GILFORD            43.58N 71.37W
05/26/2021                   BELKNAP            NH   PUBLIC

            TREE AND WIRES DOWN. TIME ESTIMATED BASED ON
            RADAR.

&&

TUBBS
Local storm report, May 26, 6:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
658 PM EDT WED MAY 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     1 SW LACONIA            43.51N 71.49W
05/26/2021                   BELKNAP            NH   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN AT DIANE DRIVE AND
            PETER CT.

&&

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 4:46 PM EDTSpecial Weather StatementGYXGrafton29 min
May 26, 4:51 PM EDTSevere Thunderstorm WarningGYXCoos, Grafton54 min
May 26, 5:07 PM EDTSevere Thunderstorm WarningGYXGrafton, Merrimack, Sullivan53 min
May 26, 5:14 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough, Merrimack, Sullivan46 min
May 26, 5:52 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton, Merrimack, Strafford53 min
May 26, 5:58 PM EDTSevere Thunderstorm WarningGYXBelknap, Cheshire, Hillsborough, Merrimack, Rockingham, Strafford and 1 more62 min
May 26, 6:30 PM EDTSevere Thunderstorm WarningGYXCarroll, Strafford60 min
May 26, 4:59 PM EDTSpecial Weather StatementGYX46 min
May 26, 7:05 PM EDTSpecial Marine WarningGYX85 min
May 26, 7:08 PM EDTSpecial Weather StatementGYXCumberland, Lincoln, Sagadahoc52 min
May 26, 7:16 PM EDTSevere Thunderstorm WarningGYXCumberland, York22 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2021Severe Thunderstorm Warnings in Maine, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.